# SDR AALA202201132830

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A300*
- Aircraft serial: 6840
- Aircraft time: 18,429 hours, 7,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT ABOVE ROW 20 IS INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTION ON LIGHT ASSEMBLY, RE-SECURED CONNECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
